About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly Catholic University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 56 (2022)

Selected papers of the 2nd Conference on Information Technology and Data Science

The conference was organized by Faculty of Informatics, University of Debrecen, Hungary, May 16–18, 2022

Conference General Chair: András Hajdu
Program Committee Chair: István Fazekas

ISSN 1787-6117 (Online)


Editorial Board

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, Tibor Juhász, László Kovács, Zoltán Kovács, Gergely Kovásznai, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Tibor Tajti, Gary Walsh

Technical Editor

Tibor Tómács


Benchmarking Redis and HBase NoSQL Databases using Yahoo Cloud Service Benchmarking tool
by Mustafa Alzaidi, Aniko Vagner
Pages: 1–9
DOI: 10.33039/ami.2022.12.006

A psychometric approach to email authorship assertion in an organization
by Prathamesh Berde, Manoj Kumar, C.S.R.C. Murthy, Lalit Dagre, Seervi Tejaram
Pages: 10–21
DOI: 10.33039/ami.2022.12.005

Enhancing Hungarian students’ English language skills on the basis of literary texts in the three-dimensional space
by István Károly Boda, Erzsébet Tóth, László T. Nagy
Pages: 22–35
DOI: 10.33039/ami.2022.12.001

Using irreducible polynomials for random number generation
by Tamás Herendi, Sándor Roland Major
Pages: 36–46
DOI: 10.33039/ami.2022.12.012

Unbounding discrete oriented polytopes
by Mátyás Kiglics, Gábor Valasek, Csaba Bálint
Pages: 47–57
DOI: 10.33039/ami.2022.12.013

Tree generating context-free grammars and regular tree grammars are equivalent
by Dávid Kószó
Pages: 58–70
DOI: 10.33039/ami.2022.12.007

Stability condition of multiclass classical retrials: a revised regenerative proof
by Evsey Morozov, Stepan Rogozin
Pages: 71–83
DOI: 10.33039/ami.2022.12.004

Regeneration estimation in partially stable two class retrial queue
by Ruslana Nekrasova
Pages: 84–94
DOI: 10.33039/ami.2022.12.008

Generalized Middle-Square Method
by Viktória Padányi, Tamás Herendi
Pages: 95–108
DOI: 10.33039/ami.2022.12.003

The effectiveness of the Webtable-Datatable Conversion approach
by Katalin Sebestyén, Gábor Csapó, Mária Csernoch
Pages: 109–121
DOI: 10.33039/ami.2022.12.010

Sensitivity analysis of a single server finite-source retrial queueing system with two-way communication and catastrophic breakdown using simulation
by János Sztrik, Ádám Tóth
Pages: 122–133
DOI: 10.33039/ami.2022.12.002

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2023 Eszterházy Károly Catholic University. All rights reserved.